Facebook Pixel

Did Plan B fail? Please Help!

By November 28, 2011 - 10:52am
Rate This

I had sex on Monday Nov 21st and the condom broke. My boyfriend and I immediately got plan B and took it within an hour of when the condom broke. It is now Monday Nov 28th and I am experiencing bleeding that is brownish red. My period normally comes on the 11th or 12th of every month so this is 2 weeks early for me. Is this breakthrough bleeding or is this my period? Could there still be a chance for me to be pregnant? Is the chance of me increased or decreased if this is breakthrough bleeding? Please Help I am extremely worried that I could be pregnant!

Add a Comment2 Comments

HERWriter Guide

Hi Jamieallover

Thanks for your post!

It sounds like you are experiencing the common side effect of Plan B which is bleeding after taking it. This is a normal side effect and unless your period was due, is not considered your period. Your next period may be irregular as a result of Plan B (another side effect).

If you do not get your period as expected, take a pregnancy test 2-3 weeks after you had unprotected sex (so 2-3 weeks after Nov 21st) so that it's accurate. It's too early now to tell if you are pregnant.

Good luck!


November 28, 2011 - 11:59am
(reply to Susan Cody)

Thank You So Much!

November 28, 2011 - 6:16pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.